# SDR AALA20021257

- Difficulty date: September 1, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE LIGHTING AT SEAT 23B BROKEN.  REPLACED EMERGENCY ESCAPE LIGHTING ASSEMBLY AT SEAT 23B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
